# SDR TRAX200601137

- Difficulty date: December 20, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 12,024 hours, 10,050 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOX BEAM CRACKED AT UPPER CENTER LOCATION.  PERFORMED EDDY CURRENT INSPECTION OF UPPER BOX BEAM JUST FWD OF FIRE LOOP STAND OFF CLIP  PER MTC REQUEST  IAW CRJ 200 NDTM PART 1. 51-20-06.  BOX BEAM IS CRACKED AT UPPER CENTER LOCATION.    REMOVED UPPER FIRE BOTTLE BRACKET FOM PER CRJ 200 SRM 51-42-06.   INSTALLED ALL REPAIR FASTNERS, INSTALLED FIRE BOTTLE BRACKET IAW REO #601R-53-61-345 AND REO #601R53-61-530 JOB COMPLETE MS 7022223. CLOSED 12/29/06
